MAUDE Adverse Event Report: AESCULAP INC. KELLY FORCEPS DEL CVD 140MM; HEMOSTAT

AESCULAP INC. KELLY FORCEPS DEL CVD 140MM; HEMOSTAT
Model Number BH135R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was an issue with a hemostat via information received from medsun (b)(4).According to the complaint description, during the creation of a left brachial artery to left axillary vein arteriovenous graft performed in (b)(6) 2025, the tip of the crile hemostatic forceps broke while the surgical technician was unclamping off the surgical site.An x-ray was performed and the results confirmed that there were no fragments in situ.The adverse event is filed under aesculap reference no.(b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
KELLY FORCEPS DEL CVD 140MM
Common Device Name
HEMOSTAT
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
MDR Report Key21634893
Report Number2916714-2025-00010
Device Sequence Number15328175
Product Code HRQ
UDI-Device Identifier04038653025756
UDI-Public(01)04038653025756(11)200831(10)4511842926
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
Report Date (Section F) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBH135R
Device Catalogue NumberBH135R
Device Lot Number4511842926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/18/2025
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer02/18/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexUnknown
Patient EthnicityHispanic
Date Report Sent to FDA03/18/2025